Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the decomposition of unitary representations of Lie groups


Author: F. I. Mautner
Journal: Proc. Amer. Math. Soc. 2 (1951), 490-496
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0041856-3
MathSciNet review: 0041856
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Chevalley, Theory of Lie groups, Princeton University Press, 1946.
  • [2] L. Gårding, Continuous representations of Lie groups, Proc. Nat. Acad. Sci. U.S.A. vol. 33 (1947) pp. 331-332. MR 0021943 (9:133b)
  • [3] F. I. Mautner, The completeness of the irreducible unitary representations of a locally compact group, Proc. Nat. Acad. Sci. U.S.A. vol. 34 (1948) pp. 52-54. MR 0023245 (9:328b)
  • [4] -, Unitary representations of locally compact groups I, Ann. of Math. vol. 51 (1950) pp. 1-25. MR 0032650 (11:324d)
  • [5] -, Unitary representations of locally compact groups II, Ann. of Math. vol. 52 (1950) pp. 528-556. MR 0036763 (12:157d)
  • [6] J. v. Neumann, Zur Algebra der Funktionaloperationen und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1930) pp. 197-213.
  • [7] -, On rings of operators. Reduction theory, Ann. of Math. vol. 50 (1949) pp. 401-485. MR 0029101 (10:548a)
  • [8] L. Pontrjagin, Topological groups, Princeton University Press, 1939.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0041856-3
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society